# SDR REXA2020010716023

- Difficulty date: December 16, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON CROSSBEAM FS280.00 AT RBL12 (SM)[CPIL].                                                                    
""SUMMARY: ON NRC. 00299 CORROSION LEVEL 2.  CROSSBEAM FS280.00 AT RBL12 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01                                                                 
"
